# SDR SWAA2020081904033

- Difficulty date: July 27, 2020
- Submitted: August 19, 2020
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 75,857 hours, 44,927 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 416A2204
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE COVER FWD GIRT BAR RETAINER FASTENERS ARE LOOSE.   INSTALLED FOUR EACH FASTENERS FWD ENTRY DOOR SLIDE COVER FWD GIRT BAR IAW SRM 51-40-02-0G-0 AND PER DWG 416A2204 REV:B 92421U 08-08-20
